# SDR QXEA0200577

- Difficulty date: March 20, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEADING EDGE PANEL 511AL OUTBOARD UPPER NUT PLATE BRACKET APPEARS TO BE CRACKED IN RADIUS BEHIND NUT PLATE.  REPAIRED IAW DHC-8-200 SRM 51-40-00, PAGE 4 AND SRM 51-40-11.
